# SDR SWAA2021122748004

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED FRAME ABOVE F.E.D.; BS 312; STR-5L; WL 282  TRIMMED OUT DAMAGED AREA AT FRAME IAW SRM 51-10-02.   EDDY CURRENT INSPECTED TRIMMED EDGES OF DAMAGE REMOVAL AND SURROUNDING AREA IAW NDT MANUAL PART 6; 51-00-00 PROCEDURE 23. NO CRACKS FOUND.  THE FRAME WAS REPAIRED IAW EA 21-153-03571.
